T Nation

New HOT-ROX User Question

I started using Maximum Strength HOT-ROX 2 weeks ago, and I am trying to evaluate its effects on my body and some things I have noticed:

  1. I have lost 2% bodyfat, even though I hurt my back about 9 days ago and am limited in my workouts.

  2. I am drinking water like crazy, probably 1 1/2 to 2x what I was before, always seem thirsty

  3. Appetite has been suppressed significantly

  4. This is the one I am especially curious about, and it may not be related to the HOT-ROX, that is what I am trying to figure out. About 3 days ago I developed some sort of dry skin/rash on my forehead, and nowhere else. It is the strangest thing, it doesn’t itch or hurt or bother me, it doesn’t have hives or bumps associated with it, it is just there. I am evaluating whether it gets worse after taking HOT-ROX, but I have not come to a conclusion. I know I could just back off for a few days, but after being stuck for months, a 2% reduction in BF is significant and I want to keep the momentum going.

Anybody got some thoughts? My diet has stayed the same throughout this period, by the way.

[quote]deanec wrote:
I started using Maximum Strength HOT-ROX 2 weeks ago, and I am trying to evaluate its effects on my body and some things I have noticed:

  1. I have lost 2% bodyfat, even though I hurt my back about 9 days ago and am limited in my workouts.

  2. I am drinking water like crazy, probably 1 1/2 to 2x what I was before, always seem thirsty

  3. Appetite has been suppressed significantly

  4. This is the one I am especially curious about, and it may not be related to the HOT-ROX, that is what I am trying to figure out. About 3 days ago I developed some sort of dry skin/rash on my forehead, and nowhere else. It is the strangest thing, it doesn’t itch or hurt or bother me, it doesn’t have hives or bumps associated with it, it is just there. I am evaluating whether it gets worse after taking HOT-ROX, but I have not come to a conclusion. I know I could just back off for a few days, but after being stuck for months, a 2% reduction in BF is significant and I want to keep the momentum going.

Anybody got some thoughts? My diet has stayed the same throughout this period, by the way.
[/quote]

Deanec,

Those are great results.

As for the rash on your forehead, well, I would have perhaps pointed at niacin but it hasn’t been in the formula for a long time.

It’s a bit odd that it took so long to present itself, but not totally unheard of either.

While you said your diet is the same, I’m not sure if you mean in terms of caloric intake or if you mean you haven’t added any new foods, spices, etc. If you haven’t, it could have been something else you were exposed to, perhaps at work, around the house, etc.

The only way to know for certain is if you discontinue using HOT-ROX and it subsides, and upon reintroducing HOT-ROX, it reappears. It sounds like some sort of dermatological hypersensitivity reaction, but not completely. Weird. If it becomes worse, irrespective of HOT-ROX use, be sure to see a physician.

Cy,

I appreciate the response, and I agree it is odd that it did not show up for a couple weeks, which makes me think it may be environmental rather than from food or drug intake. We did have a stretch of very warm spring weather here in NH, so perhaps that has something to do with it. I just wanted to see if anyone else had experienced anything similiar.

As far as my diet, I meant that I have not introduced any new foods. I started eating a 2500Kcal diet for a few weeks before I started HOT-ROX and have maintained that same level. My thinking was to adjust mentally to a lower calorie level before supplementing with HOT-ROX so as to not get into the “magic pill” mentality. I am very pleased with the results, as I am only taking 2 pills twice a day.

Thanks again for your input; hopefully I can stay away from the Dr’s office, as I am somewhat allergic to that!

Dean